MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000665 lot# 7067194 shell, g7 3 hole, pps.Cat# 6500662 lot# 3062881 head biolox delta ceramic 36.+3.Cat# 51103140 lot# 6977477 stem taperloc complete pps, 14 x 148.Product remains implanted and will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 3 months post implantation of a right total hip arthroplasty, the patient began to experience right lateral pain.The pain was thought to be attributed to trochanter bursitis and it band irritation.The patient was instructed to use icing techniques, topical creams, and was prescribed meloxicam and physical therapy.At the one-year post-operative, the patient is progressing without complications, and all implants remain in place.No additional information available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6 bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; the reported event (bursitis) is a procedure related complication and not device related; therefore, a review of the device history records was not performed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 LONGEVITY NEUTRAL 36MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18876626
Report Number0001822565-2024-00842
Device Sequence Number7919593
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)270622(10)65509444
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20103606
Device Lot Number65509444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite